Some results on the oscillatory and asymptotic behavior of solutions of nonlinear delay differential inequalities

Pavol Marušiak

Archivum Mathematicum (1982)

  • Volume: 018, Issue: 2, page 77-87
  • ISSN: 0044-8753

How to cite

top

Marušiak, Pavol. "Some results on the oscillatory and asymptotic behavior of solutions of nonlinear delay differential inequalities." Archivum Mathematicum 018.2 (1982): 77-87. <http://eudml.org/doc/18079>.

@article{Marušiak1982,
author = {Marušiak, Pavol},
journal = {Archivum Mathematicum},
keywords = {nonlinear delay differential inequality; oscillatory solution},
language = {eng},
number = {2},
pages = {77-87},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Some results on the oscillatory and asymptotic behavior of solutions of nonlinear delay differential inequalities},
url = {http://eudml.org/doc/18079},
volume = {018},
year = {1982},
}

TY - JOUR
AU - Marušiak, Pavol
TI - Some results on the oscillatory and asymptotic behavior of solutions of nonlinear delay differential inequalities
JO - Archivum Mathematicum
PY - 1982
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 018
IS - 2
SP - 77
EP - 87
LA - eng
KW - nonlinear delay differential inequality; oscillatory solution
UR - http://eudml.org/doc/18079
ER -

References

top
  1. Kиrypaдзe И. T., [unknown], Maтeм. cбopник 65 (1964), 172-187. (1964) MR0173060
  2. Kигypaдзe И. T., K вonpocy кoлeблeмocmu peшeнuй нeлuнeйныx дuффepeнцuaльныx ypaвнeнuй, Диф. ypaвнения 1, N 8 (1965) 995-1006. (1965) 
  3. Kitamura Y., Kusano T., Nonlinear oscillation of higher - order functional differential equations with deviating arguments, J. Math. Anal. Appl. 77 (1980) 100-119. (1980) Zbl0465.34044MR0591264
  4. Kusano T., Naito M., Comparison theorems for functional differential equations with deviating arguments, J. Math. Soc. Japan (To appеar). Zbl0494.34049MR0620288
  5. Marušiak P., On oscillation of solutions of differential inequalities with retarded argument, Čas. pěst. mat. 104 (1979), 281-294. (1979) Zbl0396.34057MR0543229
  6. Marušiak P., Werbowski J., Oscillation and asymptotic behavior of solution of differential equations generated by delays, Fasc. Math. (To appеar). Zbl0524.34072
  7. Philos Ch. G., Some results on the oscillatory and asymptotic behavior of the solutions of differential equations with deviating arguments, Arch. Math. 1. Ѕcripta Fac. Ѕci. Nat. UJEP Brunеnsis, XV. (1979) 19-36. (1979) Zbl0435.34059MR0562108
  8. Philos Ch. G., Oscillatory and asymptotic behavior of the bounded solutions of differential equations with deviating arguments, Hiroshima Math. J. 8 (1978), 31-48. (1978) Zbl0378.34055MR0481368
  9. Philos Ch. G., Ѕtaikos V. A., Basic comparison results for the oscillatory and asymptotic behavior of differential equations with deviating arguments, Tеchnical Dеport. Univ. of Ioannina No 12 (1978), 1-29. (1978) 
  10. Ѕficas Y. G., On the oscillatory and asymptotic behavior of damped differential equations with retarded argument, Tеchnical Rеport Univ. of Ioannina, No 41 (1975) 1-25. (1975) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.